Sheaves for an involutive quantaloid
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 46 (2005) no. 4, pp. 243-274.
@article{CTGDC_2005__46_4_243_0,
     author = {Garraway, W. Dale},
     title = {Sheaves for an involutive quantaloid},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {243--274},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {46},
     number = {4},
     year = {2005},
     mrnumber = {2248095},
     zbl = {1100.18004},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_2005__46_4_243_0/}
}
TY  - JOUR
AU  - Garraway, W. Dale
TI  - Sheaves for an involutive quantaloid
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 2005
SP  - 243
EP  - 274
VL  - 46
IS  - 4
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_2005__46_4_243_0/
LA  - en
ID  - CTGDC_2005__46_4_243_0
ER  - 
%0 Journal Article
%A Garraway, W. Dale
%T Sheaves for an involutive quantaloid
%J Cahiers de Topologie et Géométrie Différentielle Catégoriques
%D 2005
%P 243-274
%V 46
%N 4
%I Dunod éditeur, publié avec le concours du CNRS
%U http://www.numdam.org/item/CTGDC_2005__46_4_243_0/
%G en
%F CTGDC_2005__46_4_243_0
Garraway, W. Dale. Sheaves for an involutive quantaloid. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 46 (2005) no. 4, pp. 243-274. http://www.numdam.org/item/CTGDC_2005__46_4_243_0/

[1] F. Borceux and R. Cruciani Sheaves on a Quantale, Cahiers. Top. Cat, 34-3, 1993. 209-228 | EuDML | Numdam | MR | Zbl

[2] U. Berni-Canani, F. Borceux and R. Succi-Cruciani A Theory of Quantale Sets, J. Pure and Applied Algebra 62, 1989. 123-136 | MR | Zbl

[3] R. Betti, A. Carboni, R. Street and R. Walters Variation Through Enrichment, J. Pure and Applied Algebra. 29, 1983. 109 - 127 | MR | Zbl

[4] A. Carboni and R.F.C. Walters Cartesian Bicategories I, J. Pure and Applied Algebra, 49, 1987. 11-32 | MR | Zbl

[5] W. Dale Garraway Generalized Supremum Enriched Categories and Their Sheaves, PhD. Thesis, Dalhousie University 2002

[6] P. Freyd Categories Allegories, North Holland Pub. Co. 1990 | MR | Zbl

[7] R.P. Gylys Sheaves on Quantaloids, Lithuanian Math. J., 40-2, 2000. 133-171 | MR | Zbl

[8] R.P. Gylys Sheaves on Involutive Quantaloids, Lithuanian Math J. 41-1, 2001. 44 - 69 | MR | Zbl

[9] D. Higgs Injectivity in the Topos of Complete Heyting Algebra Valued Sets, Can. J. Math,36-3, 1984. 550-568 | MR | Zbl

[10] S. Merovitz H-valued Sets and the Associated Sheaf Functor, Masters Thesis, Dalhousie University, 1996

[11] C.J. Mulvey &, Rend. Circ. Mat. Palermo Suppl. No. 2 1986. 99 - 104 | MR | Zbl

[12] C.J. Mulvey and M. Nawaz Quantales: Quantal Sets. Non-classical logics and their applications to fuzzy subsets, Theory Decis. Lib. Ser. B Math. Statist. Methods, 32, Kluwer Acad. Publ., Dordrecht, 1995. 159-217 | MR | Zbl

[13] C.J. Mulvey and J.W. Pelletier a quantisation of the calculus of relations, Category Theory 1991. Montreal PQ, 1991 345-360, CMS conf. proc. 13, Amer. Math. Soc., Providence RI, 1992. | MR | Zbl

[14] M. Nawaz Quantales: Quantale Sets, PhD Thesis, University of Sussex, 1985

[15] A.M. Pitts Applications of Sup-Lattice Enriched Category Theory to Sheaf Theory, Proc. London Math. Soc. (3) 57, 1988. 433-480 | MR | Zbl

[16] K. Rosenthal The Theory of Quantaloids, Pitman Research Notes in Math No. 348, 1996 | MR | Zbl

[17] G. Van Den Bossche Quantaloids and Non-Commutative Ring Representations, Applied Categorical Structures, 3, 1995. 305-320 | MR | Zbl